MathSciNet Relay Station
MathSciNet bibliographic data
MR1953526 11R58 (11R60)
Ahn, Jaehyun; Bae, Sunghan; Jung, Hwanyup Cyclotomic units and Stickelberger ideals of global function fields. Trans. Amer. Math. Soc. 355 (2003), no. 5, 1803–1818 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement